International Journal of Mathematics Research (IJMR)


Volume 5, Number 1 (2013)   




Fractal Dimension for New Fractional Derivative

pp. 1-4

Author: Masoud Pourhasan


Connected Domination number of a Commutative Ring 

pp. 5-11

Authors: J. Ravi Sankar and S. Meena


On the Fekete-Szego Problem for a Subclass of λ -Convex Functions

pp. 13-17

Author: Li Xiaofei


Strong Edge Graceful Labeling of Windmill Graphs

pp. 19-26

Author: Dr. M. Subbiah


Study of Recent Advances in Mathematics 

pp. 27-39

Author: Manprit Kaur


Comparative Study of Double Mellin-Laplace and Fourier Transform

pp. 41-48

Authors: Sarita poonia and Dr Rachna Mathur


On Characterization Non-Commutative Structure of Spin Manifold
pp. 49-53 

Author: Niranjan Kumar Mishra


Harmonic Mean Labeling for Some Special Graphs 

pp. 55-64

Authors: S.S. Sandhya and S. Somasundaram


Some Relations on Sixth Order Mock Theta Functions 

pp. 65-76

Author: Roselin Antony


Cone metric space and Fixed point theorems for pair of generalized contractive mappings

Authors: S. K. Tiwari and R. P. Dubey


Coefficent estimates for bi-univalent strongly starlike and Bazilevic functions

pp. 87-96 

Authors: Samaneh G. Hamidi, Suzeini Abd Halim and Jay M. Jahangiri


On a Class ofWeakly Berwald (α, β)- metrics of Scalar flag curvature

pp. 97-108 

Authors: Narasimhamurthy S.K, Kavyashree A.R, Ajith and Mallikarjun Y.K


Fuzzy Almost Contra rw-Continuous Functions in Topological Spaces

pp. 109-117 

Authors: K. Balasubramaniyan and S. Sriram


Partially Balanced Incomplete Block Designs Arising from Minimum Total Dominating Sets in a Graphs

pp. 119-126

Authors: Shailaja S. Shirkol, Manjula C. Gudgeri and H.G. Shekharappa


Observations on the Non-homogeneous Quintic Equation with Four Unknowns

pp. 127-133

Authors: S. Vidhyalakshmi, K. Lakshmi and M.A. Gopalan


Observations on the Non-homogenous Biquadratic Equation with Four Unknowns

pp. 135-140 

Authors: S. Vidhyalakshmi, T.R. Usha Rani and M.A. Gopalan


A Common Fixed Point Theorem for Six Self Mappings under D*–compatibility

pp. 141-148 

Authors: Dr. V.H. Badshah, Swati Choursiya and Dr. V.K. Gupta


Transport System Effects On Cross Diffusion 

pp. 149-158

Authors: H. S. Ndakwo, M. A. Umar and A. Y. Muhammad


Seeking the Best Shape of Pans Heated in an Oven 

pp. 159-171

Authors: Guanqiao Shan, Andi Fang and Qingyun Lin


Some Random Fixed Point Theorems for Pair of Non Commuting Expansive type Mappings in Polish Space

pp. 173-182 

Authors: Prabha Chouhan, Neeraj Malviya and Geeta Agrawal


U-Compactness and Gδ-Continuity 

pp. 183-187

Authors: P. Jha , B.P. Tripathi and Manisha Shrivastava







© All rights are reserved with Research India Publications                             Home  Journals  Contact